Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello, this is Dr K.. Answers are not medical advice and do not constitute a doctor/patient relationship. I look forward to helping you today. Can you post a picture? Are they lighter skin?
Yes they are lighter skin.There are some on my thighs aswel and stomach.I have done some research before and i think they could be sunspots?
Hi This is tinea versicolor
Its a fungal infection.
It can respond to topical treatment. For areas this large washing twice a day with Selsun Blue dandruff shampoo can be effective.
Your Dr or derm can also give you a prescription cream or oral antifungal pill. The pill tends to work faster.
A cream is hard to put on your back, the shampoo is easier.
Its fairly common in young people
how long does it take for it to go away
A few weeks with the oral antibiotic.
a few months with topical at most.
the problem is the tan, thats part of what is leaving the light colored areas. It may stay until the tan fades
it has been like this for longer than a year
But you have not treated it at all, correct?
Thats why it is still there
I see you are back, try to stay in the chat until we are done
yea i thought it would just go away eventually but it got worse instead and now it started to appear on my thighs so im going to book an appointment with my gp to get a prescription
Ok, Start using the selsun blue also It will help
thank you very much
Selsun blue contains selenium sulfide
Please click on a positive rating before you leave the chat